The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 102 NO.1 / (1993))
The Asymptotic Behavior of the Solutions of Some Semilinear Elliptic Equations in Cyclindrical Domains
Jose M. Vega,
Pages. 119-152
Abstract The bounded solutions of some semilinear elliptic equations in unbounded cylindrical domains are considered. Their asymptotic behavior as $|x|
ightarrow infty;(x=$coordinate along the axis of the cylinder) is analyzed and used to establish uniqueness and monotonicity in the $x$-variable of travelling wavefronts of some parabolic problems.
Contents 1. Introduction
2. A decomposition of the bounded solutions of (1.1)-(1.3)
3. Some a priori estimates
4. The asymptotic behavior of the solutions of (1.1)-(1.3)
5. Monotonicity and uniqueness of travelling fronts
6. Concluding remarks
Key words
Mathmatical Subject Classification